# SDR ASAA2017100422112

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 42,637 hours, 12,868 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 8338D
- Condition: Failed
- Location: Winow Heat
- Part time: 42,636 hours, 12,867 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT. COMPLIED WITH QRH. LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  FOUND THE CIRCUIT BREAKER C228 TRIPPED.  OPENED THE CIRCUIT BREAKER PANEL AND FOUND TERMINALS DISCOLORED.  REPLACED THE TERMINALS AND CIRCUIT BREAKER IAW SWPM 20-30-11.  WINDOW HEAT FILM CHECKED GOOD IAW AMM 30-40-21-000-801.  REMOVED AND REPLACED THE LT FWD WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11. GROUND VERIFICATION SUCCESSFUL.
